User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias 
Title:
Computing all roots of the likelihood equations of seemingly unrelated regressions 
Abstract:
Seemingly unrelated regressions are statistical regression models based on the Gaussian distribution. They are popular in econometrics but also arise in graphical modeling of multivariate dependencies. In maximum likelihood estimation, the parameters of the model are estimated by maximizing the likelihood function, which maps the parameters to the likelihood of observing the given data. By transforming this optimization problem into a polynomial optimization problem, it was recently shown that t...    »
 
Keywords:
Algebraic statistics, Gröbner basis, Maximum likelihood estimation, Multivariate statistics, Seemingly unrelated regressions 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Symbolic Computation 
Year:
2006 
Journal volume:
41 
Year / month:
2006-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
245-254 
Language:
en 
Publisher:
Elsevier BV 
E-ISSN:
0747-7171 
Notes:
Available online 2 September 2005 
Date of publication:
01.02.2006 
Format:
Text